Some characterizations of operators satisfying a-Browder's theorem

Aiena P; Carpintero C; Rosas E

    Risultato della ricerca: Article

    33 Citazioni (Scopus)
    Lingua originaleUndefined/Unknown
    pagine (da-a)530-544
    RivistaJournal of Mathematical Analysis and Applications
    Volume311, No. 2
    Stato di pubblicazionePublished - 2005

    Cita questo

    Some characterizations of operators satisfying a-Browder's theorem. / Aiena P; Carpintero C; Rosas E.

    In: Journal of Mathematical Analysis and Applications, Vol. 311, No. 2, 2005, pag. 530-544.

    Risultato della ricerca: Article

    Aiena P; Carpintero C; Rosas E. / Some characterizations of operators satisfying a-Browder's theorem. In: Journal of Mathematical Analysis and Applications. 2005 ; Vol. 311, No. 2. pagg. 530-544.
    @article{7948e0bb9732424eb49d3a3b5cf685e9,
    title = "Some characterizations of operators satisfying a-Browder's theorem",
    author = "{Aiena P; Carpintero C; Rosas E} and Pietro Aiena",
    year = "2005",
    language = "Undefined/Unknown",
    volume = "311, No. 2",
    pages = "530--544",
    journal = "Journal of Mathematical Analysis and Applications",
    issn = "0022-247X",
    publisher = "Academic Press Inc.",

    }

    TY - JOUR

    T1 - Some characterizations of operators satisfying a-Browder's theorem

    AU - Aiena P; Carpintero C; Rosas E

    AU - Aiena, Pietro

    PY - 2005

    Y1 - 2005

    UR - http://hdl.handle.net/10447/24851

    M3 - Article

    VL - 311, No. 2

    SP - 530

    EP - 544

    JO - Journal of Mathematical Analysis and Applications

    JF - Journal of Mathematical Analysis and Applications

    SN - 0022-247X

    ER -